# SDR 97ZZZM851

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGES SHROUD STIFFENER IN AREA BETWEEN WING RIB 3 AND 4 HAS THE BRACKET AT ITS AFT END CRACKED AND A CRACK AT A RIVET HOLE WHERE SAME BRACKET ATTACHES TO LOWER LIP.  REPAIRED IAW SRM AND FAX'S DS/W/TS/28612/97 AND DS/W/TS/28596/97 ON LEFT UPPER TRAILING EDGES OF WING SHROUD STIFFENER BETWEEN WING RIB 3.
